@article{MZM_1997_61_5_a2,
author = {I. V. Zefirov},
title = {Commuting algebraic correspondences and groups},
journal = {Matemati\v{c}eskie zametki},
pages = {662--670},
year = {1997},
volume = {61},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_61_5_a2/}
}
I. V. Zefirov. Commuting algebraic correspondences and groups. Matematičeskie zametki, Tome 61 (1997) no. 5, pp. 662-670. http://geodesic.mathdoc.fr/item/MZM_1997_61_5_a2/
[1] Veselov A. P., “Integriruemye otobrazheniya”, UMN, 1991, no. 5, 3–45 | MR
[2] Julia G., “Mémoire sur la permutabilité des fractions rationnelles”, Ann. Acad. École Norm., 39:3 (1922), 131–215 | MR
[3] Fatou P., “Sur l'itération analytique et les substitutions permutables”, J. Math. Pure Appl., 23 (1924), 1–49
[4] Ritt J. F., “Permutable rational functions”, Trans. Amer. Math. Soc., 25 (1923), 399–448 | DOI | MR
[5] Klein F., Lektsii ob ikosaedre i reshenii uravnenii pyatoi stepeni, Nauka, M., 1989
[6] Kurosh A. G., Teoriya grupp, Nauka, M., 1967 | Zbl
[7] Fricke F., Die elliptischen Functionen und ihre Anwendungen, V. 2, Leipzig, 1922
[8] Bullett S., “Critically finite correspondences and subgroups of the modular group”, Proc. London Math. Soc., 65:3 (1992), 423–448 | DOI | MR | Zbl